Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Mean-Value Iteration for Set-Valued Mappings

Peter K. F. Kuhfittig
Proceedings of the American Mathematical Society
Vol. 80, No. 3 (Nov., 1980), pp. 401-405
DOI: 10.2307/2043728
Stable URL: http://www.jstor.org/stable/2043728
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Mean-Value Iteration for Set-Valued Mappings
Preview not available

Abstract

In this note Krasnoselskii's iteration procedure $$x_{n + 1} = \frac{1}{2}(I + T)x_n$$ is extended to certain classes of set-valued mappings.

Page Thumbnails

  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405